MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 3; KNEE REVISION FEMUR

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 3; KNEE REVISION FEMUR
Catalog Number 02.07.2403L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 june 2019: lot 173068: (b)(4) items manufactured and released on 10 october 2017.Expiration date: 2022-09-17.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants involved.Batch review performed on 17 june 2019: gmk-revision 02.07.0003 offset connector 3 mm (k102437), lot 179215: (b)(4) items manufactured and released on 08 april 2018.Expiration date: 2023-03-14.No anomalies found related to the issue; two devices of the same lot are involved in this case.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.05.03dw femoral wedge distal size 3/8mm (k102437) lot 170615: (b)(4) items manufactured and released on 06 april 2017.Expiration date: 2022-03-26.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.05.03dw femoral wedge distal size 3/8mm (k102437) lot 173127: (b)(4) items manufactured and released on 31 july 2017.Expiration date: 2022-06-29.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.05.03pw femoral wedge posterior size 3/5mm (k102437) lot 179818: (b)(4) items manufactured and released on 03 april 2018.Expiration date: 2023-03-09.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.Fcl16105 extension stem - fluted ø 16 l 105 (k120790) lot 183206: (b)(4) items manufactured and released on 10 july 2018.Expiration date: 2023-06-25.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.0682l revision fixed tibial tray cemented size 2 (k123721) lot 184295: (b)(4) items manufactured and released on 18 july 2018.Expiration date: 2023-07-10.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.09.Ta210 tibial augmentation size 2/10mm (k130299) lot 177979: (b)(4) items manufactured and released on 13 december 2017.Expiration date: 2022-12-04.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.09.Ta210 tibial augmentation size 2/10mm (k130299) lot 168981: (b)(4) items manufactured and released on 16 march 2017.Expiration date: 2022-03-07.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Revision cone 02.07.Cs20 centred 3dmetal tibial cone s h20 (k170149) lot 163587: (b)(4) items manufactured and released on 15 december 2016.Expiration date: 2021-11-24.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold with 1 similar reported event.Gmk-revision 02.07.Fcl11105 extension stem - fluted ø 11 l 105 (k120790) lot 170580: 15 items manufactured and released on 05 may 2017.Expiration date: 2022-04-25.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Batch review for gmk-revision 02.07.0214scf fixed tibial insert sc size 2/14mm (k103170) lot 174954: (b)(4) items manufactured and released on 07 november 2017.Expiration date: 2022-10-19.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Preliminary investigation performed by medacta knee r&d manager: revision surgery after 6 months from implantation for infection.Infection is a known possible adverse event following every surgery, including tka.Nothing relevant to the event can be noted looking at pictures of the explanted components.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
Revision surgery 6 months after primary surgery, due to infection.The pathogen is unknown.The surgeon explanted all implants and implanted an antibiotic spacer and the surgery was completed successfully.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 3
Common Device Name
KNEE REVISION FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8711713
Report Number3005180920-2019-00476
Device Sequence Number2473079
Product Code JWH
UDI-Device Identifier07630030821400
UDI-Public07630030821400
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2022
Device Catalogue Number02.07.2403L
Device Lot Number173068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;